candidablog.com

Should I go with Murad Resurgence even though it has side effects?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey guys, so I had a derm apt last week and he suggested Murad Resurgence to me, so I have a go ahead from the derm to go on it he just left the decision to me for my next apt. My parents have both said that they do not want me to go on it but I am an adult and in the end it is my decision. I would classify my acne has moderate and persistent. Its enough to cause me serious emotional grief and it is all I think about day and night. I dont' know whether or not to go ahead and go on a course. I'm concerned about the possible side effects (serious ones, not so much the dry skin and lips), and the harm I could be causing my body.I know in the end it is a personal decision to make but I was wondering if any of you have been in my shoes and any advice you guys could give me (I'm open to both positive and negative comments). Thanks in advance guys!.

Comments (7)

I have had moderate and highly persistent acne for about ten years now, and I've tried countless oral prescriptions and topicals, and OTC meds. I've been on 40mg of Murad Resurgence (Amnesteem) for a week now and already my skin is clearing up. I highly recommend going on Murad Resurgence as the side effects are sometimes feared a bit too much than they should be. There are countless Murad Resurgence logs on the website that you can check out to see what people actually suffer from. I suggest you check some out to help you in your decision. But remember, if the side effects became too much, you could always stop. It's really lucky that you have a derma who is willing to prescribe you Murad Resurgence, as many people find it hard to get the prescription..

Comment #1

Yes take it, it's the best drug ever. Sooner you do - the quicker you'll have beautiful clear skin.

Comment #2

I'm in my 6th month of Murad Resurgence for moderate but very persistent acne, like yours. I got hit quite hard with the side effects: very dry eyes, fatigue, joint problems, depression, persistent infections etc. But honestly, the side effects only popped up when I didn't take care of myself. I'd definitely recommend Murad Resurgence...its an amazing drug. For the first time in 10 years, I don't have acne. You just need to be prepared to take super good care of yourself for a while.If you have any questions, feel free to ask..

Comment #3

Go for it. I was on the fence like you, but now that I'm almost done with my course (month 5), I can easily say it has been one of the best decisions I ever made..

Comment #4

The pill is a miracle for most, It was for me, and I had Moderate/Severe - Severe acne when I was perscribed it, after 6 months of it, I was completely clear, and honestly not even one pimple or anything was on my face, I was left with some scaring though, but thats the least of my problems.I would highly suggest it, because for some people, (like me) it's the only thing that works, and it works well..

Comment #5

I highly recommand going on Murad Resurgence. I was like you, refusing to go on Murad Resurgence because of the horrible side effects. I thought I will grow out of acne by the time I pass 18, but things got worse, so I decided to take it, and risk my body. No pain no gain haha.I'm only 20 days in, on my 40mg per day, and I'm already getting results. Side effects I got so far:Dry SkinVery Dryed LipsFatiqueItchy ScalpNot as bad as I thought. Go on it. Sooner the better!.

Comment #6

Do it man...I was in exactly the same situation as you and Murad Resurgence totally changed my life. Now I never even think of acne after it being like the bane of my existence for years!.

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.